# SDR 223012703

- Difficulty date: January 27, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 3,690 hours, 6,569 cycles
- Engine: Pwa PT6A67B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8256015
- Part serial: 3979
- Condition: Fod
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD FOUND IN FUEL OUTLET FILTER. REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL.
